Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 9, 2015, 3:25 PM CDT for 5 counties in Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2015, 3:25 PM CDT (20:25 UTC)
- Expired
- Apr 9, 2015, 4:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR
The radar
The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:06 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 641 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS54 KSHV 092025
SVRSHV
ARC027-057-073-091-099-092115-
/O.NEW.KSHV.SV.W.0013.150409T2025Z-150409T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHEASTERN LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
NORTH CENTRAL COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 415 PM CDT
* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
LEWISVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWISVILLE...ROSSTON...WILLISVILLE...BODCAW...BLUFF CITY...WHITE
OAK LAKE STATE PARK...CALE...PATMOS...SUTTON...YOUNG...PINEY
GROVE...BETHEL...MORRIS...SPIRIT LAKE...FALCON...LANEBURG...MOUNT
MORIAH AND WATERLOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3344 9312 3334 9368 3357 9378 3376 9311
TIME...MOT...LOC 2024Z 251DEG 43KT 3346 9362
HAIL...1.00IN
WIND...60MPH
$$
VII1 follow-up statement
196
WWUS54 KSHV 092105
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CDT THU APR 9 2015
ARC027-057-073-091-099-092115-
/O.CON.KSHV.SV.W.0013.000000T0000Z-150409T2115Z/
MILLER AR-NEVADA AR-LAFAYETTE AR-COLUMBIA AR-HEMPSTEAD AR-
405 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN MILLER...NEVADA...NORTHEASTERN LAFAYETTE...NORTH
CENTRAL COLUMBIA AND SOUTHEASTERN HEMPSTEAD COUNTIES...
AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUEEN CITY...
OR 8 MILES NORTHEAST OF ATLANTA...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEWISVILLE...ROSSTON...WILLISVILLE...BODCAW...BLUFF CITY...WHITE OAK
LAKE STATE PARK...CALE...PATMOS...SUTTON...YOUNG...PINEY GROVE...
BETHEL...MORRIS...SPIRIT LAKE...FALCON...LANEBURG...MOUNT MORIAH AND
WATERLOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3344 9312 3334 9368 3357 9378 3376 9311
TIME...MOT...LOC 2104Z 251DEG 43KT 3321 9407
HAIL...1.00IN
WIND...60MPH
$$
VIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:19 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 9, 3:19 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT THU APR 9 2015
.UPDATE...
TO ADD SEVERE WORDING AND BUMP POPS IN THE TORNADO WATCH AREA.
&&
.DISCUSSION...
HERE IS JUST A QUICK UPDATE TO INCLUDE THE REMAINDER OF THE
AFTERNOON FOR TODAY AND INTO THE EVENING. OUR 18Z SOUNDING SHOWED
THE CAP ERODED FROM 5 TO 1 DEGREE AND OUR SURFACE IN FLOW OVER
THE IS S/SW WITH SOME DIRECTIONAL SHEAR ESPECIALLY NEAR DEVELOPING
CELLS IN THE AFTERNOON HEAT. SURFACE GUSTS OVER 25KTS ARE
OCCURRING IN THE LAKE WIND ADVISORY AREA WEST AND GUSTS TO AT
LEAST LOW 20S AREA WIDE. THIS PRE FRONTAL TROUGH WILL CONTINUE TO
SINK INTO THE HEART OF THE ARKLATEX INTO THE EVENING.
MEANWHILE...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED TO OUR
WEST FOR THE APPROACHING COLD FRONT. OUR THREAT FOR SEVERE
THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT AHEAD OF THIS FRONT.
&&
.PREV DISCUSSION... /ISSUED 111 PM CDT THU APR 9 2015/
AVIATION...
LOW VFR CIGS WILL RETURN TO MUCH OF THE REGION SHORTLY AFTER 18Z
THIS AFTERNOON...BUT THESE CIGS WILL LIKELY PERSIST THROUGH THE
AFTERNOON. SHOULD SEE SCT CONVECTION START TO FILL IN ACROSS
EXTREME NE TX/SE OK/SW AR BY MID-AFTERNOON...WITH CONVECTION
ALREADY ONGOING ATTM JUST E OF DAL. THIS CONVECTION SHOULD AFFECT
THE TYR/GGG/TXK TERMINALS AFTER 21Z...BEFORE BECOMING MORE
NUMEROUS/SHIFTING ENE ACROSS THE REMAINDER OF E TX/NW LA/SW AR
AFTER 00Z FRIDAY. SOME OF THIS CONVECTION MAY BECOME SVR...WITH
WINDS IN EXCESS OF 50KTS/LARGE HAIL/REDUCED VSBYS AND EXTREME
TURBULENCE IN/NEAR CONVECTION. A COLD FRONT WILL ENTER EXTREME SE
OK/ADJACENT WRN AR AFTER 00Z...WITH ADDITIONAL CONVECTION
DEVELOPING ALONG THE FRONT AND PROGRESSING SE OVERNIGHT. THERE MAY
BE A LULL IN THE CONVECTION THIS EVENING OVER PORTIONS OF NE
TX...BEFORE IT RAMPS BACK UP ALONG THE FRONT. SHOULD ALSO SEE THE
RETURN OF MVR CIGS AHEAD OF THE FRONT AFTER 06Z OVER DEEP E
TX/NCNTRL LA...WITH A BKN LINE OF CONVECTION PERSISTING AS THE
FRONTAL CONVECTION OVERTAKES THE STORMS OUT AHEAD OF IT. THE LAST
OF THE CONVECTION SHOULD PUSH S OF THE LFK/MLU TERMINALS JUST
PRIOR TO 12Z...BUT PERSIST THROUGH THE REMAINDER OF THE MORNING
OVER THE SRN SECTIONS OF NCNTRL LA. LOOK FOR VFR CONDITIONS TO
RETURN WITH THE FROPA FROM NW TO SE TONIGHT...WITH THE POST-
FRONTAL CU FIELD CLEARING DURING THIS TIME AS WELL. S WINDS
10-15KTS...WITH OCCASIONAL GUSTS TO 20-25KTS WILL DIMINISH TO
AROUND 10KTS AFTER 00Z. WINDS WILL VEER NW 8-10KTS WITH THE FROPA
OVERNIGHT. /15/
PREV DISCUSSION... /ISSUED 1133 AM CDT THU APR 9 2015/
UPDATE...
WE HAVE BUMPED HIGHS A DEGREE OR TWO AND INCREASED POPS THIS
EVENING AS THE COLD FRONT WILL BE PUSHING INTO THE ARKLATEX.
DISCUSSION...
PARTLY SUNNY CONDITIONS WITH HIGHS BUMPED A BIT WITH SIMILAR
NUMBERS THIS SAME TIME YESTERDAY...APPROACHING 80 OR RIGHT AT
RIGHT NOW HERE IN SHREVEPORT AS OF THIS WRITING. THE VISIBLE
IMAGERY SHOWS A GRAVITY WAVE THIS MORNING ON APPROACH...BUT YOU
HAVE TO SEE IT EARLY IN THE IMAGERY OVER NORTH TEXAS AND SOUTH
OKLAHOMA. AS SUCH WE HAVE SOME ANTIPATION OF A POTENTIAL PRE
FRONTAL TROUGH SETTING UP OVER THE HEART OF THE AREA HERE IN THE
NEXT 2 TO 4 HOURS WITH THREAT OF WIND...HAIL AND AN ISOLATED
TORNADO. OUR LOW LEVEL DIRECTIONAL SHEER RAMPS UP LATER. OUR VAD
IS SHOWING ALL SW FLOW TO AND ABOVE THE CAP WITH SOME SPEED SHEAR.
WE WILL BE DOING AN 18Z SOUNDING TO CHECK ON THIS MORNING/S 5
DEGREE CAP FOR THE AFTERNOON HEATING. THEN AFTER SUNSET...THE
COLD FRONT IS A LITTLE FASTER AND WILL BE ARRIVING INTO THE MID
TO LATE EVENING AND WILL HAVE THE POTENTIAL TO BEEF UP CONVECTION
WITH REALLY NO CHANGE IN THE SEVERE THREAT ALONG AND AHEAD OF THE
FRONT...PLUS AN ISOLATED FLOODING POTENTIAL WITH SOME
THUNDERSTORMS POSSIBLY TRAINING AS A SQUALL LINE MAY DEVELOP WITH
BOWS AND DAMAGING WINDS...PERHAPS EVEN AFTER MIDNIGHT ALONG AND
SOUTH OF I-20. WE HAVE INCREASED LIKELY TO DEFINITE FOR THIS TIME
FRAME. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 85 62 74 54 / 60 80 40 40
MLU 85 63 73 53 / 50 80 60 20
DEQ 81 49 71 47 / 70 60 20 20
TXK 83 54 72 51 / 70 80 20 30
ELD 84 57 71 50 / 60 80 30 10
TYR 84 56 72 56 / 70 80 30 40
GGG 85 58 73 55 / 60 80 30 40
LFK 86 65 75 60 / 50 60 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-
108>111-124-125-136-137-149-150.
&&
24Hazardous weather outlook, Apr 9, 12:01 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1201 PM CDT THU APR 9 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1201 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH ARKANSAS...FOR NORTH LOUISIANA...FOR ALL OF EAST TEXAS AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF THE REGION THIS AFTERNOON...AS A PRE FRONTAL TROUGH MAY END UP AFFECTING MUCH OF THE FOUR STATE AREA. THEN AFTER SUNSET...THE COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE INTO THE REGION. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP...SOME STILL STRONG TO SEVERE. THE PRIMARY THREATS WITH ANY OF THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT BY LATE THIS AFTERNOON AND ON INTO THE EVENING HOURS. IT IS LIKELY THAT A SQUALL LINE WILL DEVELOP AND WILL CONTINUE SOUTHWARD OVERNIGHT. RAINFALL AMOUNTS OF 1 TO 2 INCHES SHOULD NOT CAUSE WIDESPREAD FLOODING. HOWEVER...SOME DAMAGING WIND...STRAIGHT LINE OR TORNADO MAY REMAIN POSSIBLE UNTIL DAYBREAK SOUTH OF I-20. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MUCH OF THE THUNDERSTORMS SHOULD BE PUSHING OUT OF THE AREA BY DAYBREAK. FRIDAY AND PERHAPS MUCH OF SATURDAY LOOK MUCH BETTER. THEN THUNDERSTORMS MAKE A SLOW RETURN BY LATE ON SATURDAY AFTERNOON AND EVENING...GENERALLY SOUTH OF I-20...MOVING FROM THE SOUTH BACK TO NORTH...AS THE FRONTAL BOUNDARY DRIFTS BACK ACROSS THE AREA. FOR SUNDAY INTO MONDAY...THE FRONT WILL STILL BE ALONG I-20...HEAVY RAINFALL MAY BE THE GREATER CONCERN AS THIS BOUNDARY VERY SLOWLY LIFTS BACK TO THE NORTH OF THE AREA UNDER A SLOW MOVING UPPER LOW PRESSURE SYSTEM. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL MAY BE POSSIBLE AS THE FRONT RETURNS. THIS TYPE OF HEAVY RAINFALL WOULD LIKELY POSE A FLOODING RISK TO OUR ALREADY SWOLLEN RIVERS AND LAKES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. 24
In the hours before
Special weather statement, Apr 9, 2:35 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
235 PM CDT THU APR 9 2015
ARZ060-061-092015-
NEVADA AR-HEMPSTEAD AR-
235 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEVADA AND EAST CENTRAL
HEMPSTEAD COUNTIES UNTIL 315 PM CDT...
AT 234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EMMET...OR 8 MILES EAST OF HOPE...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOPE...PRESCOTT...EMMET...PERRYTOWN...BODCAW...BLUFF CITY...SUTTON...
LANEBURG...MORRIS...MOUNT MORIAH AND READER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3384 9329 3384 9326 3383 9326 3383 9323
3382 9322 3382 9320 3380 9318 3382 9314
3379 9313 3378 9310 3371 9310 3353 9346
3368 9358 3386 9330
TIME...MOT...LOC 1934Z 236DEG 44KT 3366 9345
VIISpecial weather statement, Apr 9, 2:57 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 PM CDT THU APR 9 2015
TXZ110-124-125-136-092100-
WOOD TX-CAMP TX-UPSHUR TX-SMITH TX-
257 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMP...NORTHERN UPSHUR...WOOD...
SOUTHERN TITUS...NORTHWESTERN SMITH AND SOUTHERN FRANKLIN COUNTIES
UNTIL 400 PM CDT...
AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MINEOLA...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GILMER...MINEOLA...PITTSBURG...LEESBURG...LINDALE...QUITMAN...
HAWKINS...HOARD...GOLDEN...NEWSOME...HAINESVILLE...ROSEWOOD...
MIDWAY...ROCKY MOUND...BETTIE...GRICE...LAFAYETTE...HARVARD AND
PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
LAT...LON 3296 9519 3296 9517 3298 9517 3308 9498
3307 9496 3282 9473 3245 9554 3274 9561
TIME...MOT...LOC 1956Z 239DEG 38KT 3271 9547
VIIThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 2:35 PM CDT | Special Weather Statement | SHV | Nevada | 40 min |
| Apr 9, 2:48 PM CDT | Tornado Warning | SHV | Nevada | 27 min |
| Apr 9, 3:38 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller | 37 min |
| Apr 9, 4:20 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 40 min |
| Apr 9, 4:26 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 34 min |
| Apr 9, 4:32 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 28 min |
| Apr 9, 4:34 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River | 26 min |
| Apr 9, 4:57 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 18 min |
| Apr 9, 5:26 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 49 min |
| Apr 9, 6:44 PM CDT | Special Weather Statement | SHV | Lafayette | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.